# SDR USAA2010080491592

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 31,875 hours, 12,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 450 - MSY - PHX - EMERGENCY LIGHTS - AT ROW 9 EMERGENCY EXIT LIGHT LENS ON RIGHT SIDEWALL MISSING.  REPLACED EMERGENCY LIGHT LENS AT ROW 9 RIGHT SIDEWALL.
